# SDR NSVA200600200

- Difficulty date: November 10, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 356
- Aircraft time: 25,838 hours, 28,487 cycles
- Engine: Ge CT79B
- Engine time: 24,184 hours, 28,386 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6058T83G01
- Part serial: 785447
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED IN FLIGHT, LEFT ENGINE OIL PRESSURE WAS +/-30 PSI.  REMOVED AND REPLACED LT ENGINE IAW 71-00-01S LEAK AND OPS CHECKED GOOD, PN ON/OFF 6058T83G01, SN ON 785552, SN OFF 785447.
